# SDR DJFA2008071

- Difficulty date: October 7, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N466CW
- Make and model: Beech 400A
- Aircraft serial: RK366
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Condition: Inoperative
- Location: Compressor
- Component: Compressor
- Component part number: 11341041
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIR CONDITIONING CIRCUIT BREAKER POPPED; CREW NOTED A BURNING ODOR.  AIRCRAFT LANDED SAFELY.  MX FOUND THE COMPRESSOR MOTOR FIALED.  THE MOTOR WAS REPLACED.
